MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLC141200
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 03/17/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient comorbidities: hypertension (htn), hyperlipidemia (hld), chronic low back pain, spinal stenosis, history of prostate cancer.Medications: ciclopirox external solution 8 %, sulfamethoxazole-trimethoprim oral tablet 800-160 mg, ketoconazole external cream 2 %, meloxicam oral tablet 15 mg, carvedilol oral tablet 12.5 mg, atorvastatin calcium oral tablet 20 mg, venlafaxine hcl er oral capsule extended release 24 hour 150 mg, amlodipine besylate oral tablet 5 mg, losartan potassium oral tablet 100 mg,and fluticasone propionate nasal suspension 50 mcg/act.Allergies: none indicated.Past medical and surgical: the patient has a past medical history of hypertension, cancer prostate cancer, hyperlipidemia, depression, cardiovascular, disease aaa.Other past medical history includes aaa, spinal stenosis.Hernia repair, aaa repair, knee surgery, prostatectomy, former smoker.
 
Event or Problem Description
On (b)(6) 2019 the patient was implanted with the following gore® excluder® aaa endoprostheses for endovascular aneurysm repair/treatment of an abdominal aortic aneurysm.Rlt231414 (gore lot/sn: (b)(4)) plc141200 (gore lot/sn: (b)(4)) as reported by the physician for history of the presented illness, the post-procedure ultrasound surveillance suggested continued residual aneurysm sac expansion and ct angiography suggested an endoleak was present.Attempted endoleak repair by interventional radiology conducted in (b)(6) 2022 suggested a type i or type iii endoleak.The aneurysm sac remained asymptomatic.On march 17th, 2022 the type iii endoleak was confirmed between the overlap of the gore® excluder® aaa trunk ipsilateral c3 and contralateral leg endoprostheses.As reported, it is unknown if the cause of the endoleak is due to incorrect placement of the contralateral limb resulting in insufficient overlap, or due to endoprosthesis migration.On march 17th, 2022 reintervention was conducted.The procedure consisted of relining the existing components at the device overlap with a plc141000.Angiography was performed following the procedure and confirmed that there was no remaining endoleak.As reported, there were no procedure related complications and the patient is doing well.No images are available for evaluation.
 
Additional Manufacturer Narrative
H6: replaced code 4112, analysis of data provided by user/third party with code 3331, analysis of production records.No outside records provided.Code 4112 was selected in error.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
breanna cox
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key13841311
Report Number3013164176-2022-01337
Device Sequence Number11727004
Product Code MIH
UDI-Device Identifier00733132618675
UDI-Public00733132618675
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date04/01/2022
Device Model NumberPLC141200
Device Catalogue NumberPLC141200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/21/2022
Supplement Date Received by Manufacturer03/31/2022
Initial Report FDA Received Date03/21/2022
Supplement Report FDA Received Date03/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/02/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age80 YR
Patient SexMale